Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some sufficient conditions for Novikov's criterion


Author: Nguyen Tien Dung
Journal: Proc. Amer. Math. Soc. 146 (2018), 3583-3590
MSC (2010): Primary 60G07, 60H07
DOI: https://doi.org/10.1090/proc/14074
Published electronically: May 2, 2018
MathSciNet review: 3803682
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we employ the techniques of Malliavin calculus to provide some sufficient conditions for a stochastic process to satisfy Novikov's criterion. In particular, we obtain an improvement for Buckdahn's results established in Probab. Theory Related Fields 89 (1991), 211-238 and a generalization of Borell-TIS inequality.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60G07, 60H07

Retrieve articles in all journals with MSC (2010): 60G07, 60H07


Additional Information

Nguyen Tien Dung
Affiliation: Department of Mathematics, FPT University, Hoa Lac High Tech Park, Hanoi, Vietnam
Email: dung_nguyentien10@yahoo.com, dungnt@fpt.edu.vn

DOI: https://doi.org/10.1090/proc/14074
Keywords: Novikov's criterion, Malliavin calculus
Received by editor(s): August 31, 2016
Received by editor(s) in revised form: July 20, 2017
Published electronically: May 2, 2018
Additional Notes: This research was funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant number 101.03-2015.15.
Communicated by: David Levin
Article copyright: © Copyright 2018 American Mathematical Society